MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 2.7MM/3.5MM LCP LATERAL DISTAL FIBULA PLATE 4H/RIGHT/86MM; PLATE,FIXATION,BONE

OBERDORF SYNTHES PRODUKTIONS GMBH 2.7MM/3.5MM LCP LATERAL DISTAL FIBULA PLATE 4H/RIGHT/86MM; PLATE,FIXATION,BONE
Model Number 02.112.138
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 during an osteosynthesis of the left distal perone that an adverse event occured.When the surgeon requested the plaque, the opposite laterality plaque was passed and placed in the patient.Concomitant medical product: unknown screws (part # unknown, lot # unknown, quantity unknown).This report is for one 2.7mm/3.5mm lcp lateral distal fibula plate 4h/right/86mm.This is report 1 of 1 for (b)(4).

Brand Name
2.7MM/3.5MM LCP LATERAL DISTAL FIBULA PLATE 4H/RIGHT/86MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9860444
Report Number8030965-2020-02142
Device Sequence Number2373304
Product Code HRS
UDI-Device Identifier10886982033895
UDI-Public(01)10886982033895
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K083213
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.112.138
Device Catalogue Number02.112.138
Device Lot Number20P0959
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2020
Initial Report FDA Received Date03/20/2020
Patient Sequence Number1